MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2174/157488611797579276

Медицинская библиотека · Current drug safety · 2011

Hyperglycemic hyperosmolar state associated with low-dose quetiapine treatment in a patient with bipolar disorder.

Chen Wen-Yin, Chen Chiao-Chicy, Hung Galen C L

Клинический случайСтатьяПеревод в очереди

Аннотация

There is increasing concern about the development of diabetes mellitus and associated complications in patients administrating second-generation antipsychotics. Previous reports indicate that the risk of quetiapine, although relatively lower, is not negligible. We report a patient with bipolar disorder who, after treating with low-dose quetiapine, develops newly-onset diabetes and hyperglycemic hyperosmolar state. Clinical manifestations and managements of quetiapine-associated diabetes are addressed, and we recommend routine monitoring of serum glucose after initiating quetiapine treatment at any given dose.

Для цитирования: Chen Wen-Yin, Chen Chiao-Chicy, Hung Galen C L. Hyperglycemic hyperosmolar state associated with low-dose quetiapine treatment in a patient with bipolar disorder.. Current drug safety. 2011. DOI: 10.2174/157488611797579276.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.